Acta Mathematica Academiae Scientiarum Hungarica

, Volume 33, Issue 3–4, pp 395–402

Approximately continuous functions which are continuous almost everywhere

  • R. J. O'Malley
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Goffman, C. J. Neugebauer andT. Nishiura, Density topology and approximate continuity,Duke Math. J., (1961), 497–505.Google Scholar
  2. [2]
    C. Kuratowski,Topologie (Warszawa, 1958).Google Scholar
  3. [3]
    M. Laczkovich, Separation properties of some subclasses of Baire 1 functions,Acta. Math. Acad. Sci. Hungar.,26 (1975), 405–412.Google Scholar
  4. [4]
    R. J. O'Malley, Approximately differentiable functions: ther topology,Pac. J. of Math.,72 (1977), 207–222.Google Scholar

Copyright information

© Akadémiai Kiadó 1979

Authors and Affiliations

  • R. J. O'Malley
    • 1
  1. 1.Department of MathematicsThe University of Wisconsin-MilwaukeeMilwaukeeUSA

Personalised recommendations